# SDR USAA2011060800015

- Difficulty date: May 19, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 6545871523
- Part serial: 1260
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CRACK AT R-1 DOOR STOP FITTING DOUBLER INSIDE LOWER TRAILING EDGE CORNER BEAM AT BS 328, S17R.  REPLACED R-1 DOOR IAW B737 AMM 52-41-401.
